Faculty & Research

Selected Recent Publications

  1. K. H. Leung, S. L. Ma, B. Schmidt. A multiplier theorem, Journal of Combinatorial Theory Series A, 124, pp. 228-243, 2014.
  2. T. Feng, K. H. Leung, B. Schmidt, K. W. Smith. Hadamard difference sets related to Lander's conjecture, Journal of Algebra, 403, pp. 29-47, 2014.
  3. S. Lempp, J. Miller, K.M. Ng, D. Turetsky, R. Weber. Lowness for effective Hausdorff dimension, Journal of Mathematical Logic, 14(2), 2014.
  4. R. Downey, A. Melnikov, K.M. Ng. Iterated effective embeddings of abelian p-groups, International Journal of Algebra and Computation, 24(7), 2014.
  5. E. Ianofski, R. Miller, A. Nies, K.M. Ng. Complexity of equivalence relations and preorders from computability theory, Journal of Symbolic Logic, 79(3), pp. 859-881, 2014.
  6. J. Franklin, K.M. Ng. Omega-change randomness and weak Demuth randomness, Journal of Symbolic Logic, 79(3), pp. 776-791, 2014.
  7. U. Andrews, S. Lempp, J. Miller, K.M. Ng, L. San Mauro, A. Sorbi. Universal computably enumerable equivalence relations, Journal of Symbolic Logic, 79(1), pp. 60-88, 2014.
  8. K.M. Perfekt, M. Putinar. Spectral bounds for the Neumann-Poincaré operator on planar domains with corners, Journal d'Analyse Mathématique, 124, pp. 39-57, 2014.
  9. S.R. Garcia, E. Prodan, M. Putinar. Mathematical and physical aspects of complex symmetric operators, Journal of Physics A: Mathematical and Theoretical, 47, 353001 (54 pp), 2014.
  10. P. Li, L. Wang, A. Wood. Analysis of transient electromagnetic scattering from a three-dimensional open cavity, SIAM Journal on Applied Mathematics, In press, 2015.
  11. L. Wang, M. Samson, X. Zhao. A well-conditioned collocation method using a pseudospectral integration matrix, SIAM Journal of Scientific Computation, 36(3), A907–A929, 2014.
  12. C. Blondeau, T. Peyrin, L. Wang. Known-key distinguisher on full PRESENT, Advances in Cryptology – CRYPTO, 2015.
  13. P. Karpman, T. Peyrin, M. Stevens. Practical free-start collision attacks on 76-step SHA-1, Advances in Cryptology – CRYPTO, 2015.
  14. T. Espitau, P-A. Fouque, P. Karpman. Higher-order differential meet-in-the-middle preimage attacks on SHA-1 and BLAKE, Advances in Cryptology – CRYPTO, 2015.
  15. J. Jean, I. Nikolic. Internal Differential Boomerangs: Practical analysis of the round-reduced Keccak-f permutation, Fast Software Encryption - FSE, 2015.
  16. S. M. Sim, K. Khoo, F. Oggier, T. Peyrin. Lightweight MDS involution matrices, Fast Software Encryption - FSE, 2015.
  17. G. Leurent, L. Wang. The sum can be weaker than each part, Advances in Cryptology – EUROCRYPT, 2015.
  18. Y. Yang, G. Pan. Independence test for high dimensional data based on regularized canonical correlation coefficients, Annals of Statistics, 43(2), pp. 467-500, 2015.
  19. Z. Bao, G. Pan, W. Zhou. Universality for the largest eigenvalue of sample covariance matrices with general population, Annals of Statistics, 43(1), pp. 382-421, 2015.
  20. G. Pan, J. Gao, Y. Yang. Testing independence among a large number of high dimensional random vectors, Journal of the American Statistical Association, 109(506), pp. 600-612, 2014.
  21. V. Guruswami, C. Xing. Folded codes from function fields and improved list decoding. Proceedings of the 44th ACM Symposium on Theory of Computing (STOC), pp. 339-350, 2012.
  22. V. Guruswami, C. Xing. List decoding Reed-Solomon, algebraic-geometric, and Gabidulin subcodes up to the singleton bound, Proceedings of the 45th ACM Symposium on Theory of Computing (STOC), pp. 843-852, 2013.
  23. R. Downey, G, Wu, Y. Yang. The members of thin and minimal Pi01 classes, their ranks and Turing degrees, Annals of Pure and Applied Logic, 166, pp. 755-766, 2015.
  24. R. Holzl, T. Kraling, F. Stephan, G. Wu. Initial segment complexities of randomness notions, Information and Computation, 234, pp. 57-67, 2014.
  25. F. Stephan, G. Wu. Highness, locally noncappability and nonboundings, Annals of Pure and Applied Logic, 164, pp. 511-522, 2013.
  26. N. Markin, F. Oggier. Iterated space-time code constructions from cyclic algebras, IEEE Transactions on Information Theory, 9(59), 2013.
  27. C. B. Chua, L. T. K. Hien. A Superlinearly convergent smoothing Newton continuation algorithm for variational inequalities over definable sets, SIAM Journal on Optimization, 25, pp. 1034–1063, 2015.
  28. C. B. Chua, Z. Li. A barrier-based smoothing proximal point algorithm for NCPs over closed convex cones, SIAM Journal on Optimization, 23, pp. 745–769, 2013.
  29. G. Andrews, S. H. Chan, B. Kim. The odd moments of ranks and cranks, Journal of Combinatorial Theory Series A, 120(1), pp. 77-91, 2013.
  30. S. H. Chan, R. Mao. Inequalities for ranks of partitions and the first moment of ranks and cranks of partitions, Advances in Mathematics, 258, pp. 414-437, 2014.
  31. M. L. Doan, H.K. Le. Composition operators on Hilbert spaces of entire functions, Comptes Rendus Mathematique Acad. Sci. Paris, Ser. I, 353(6), pp. 495-499, 2015.
  32. H. Klauck, D. Nanongkai, G. Pandurangan, P. Robinson. Distributed computation of large-scale graph problems, ACM-SIAM Symposium on Discrete Algorithms, SODA, pp. 391-410, 2015.
  33. M. Elkin, H. Klauck, D. Nanongkai, G. Pandurangan. Can quantum communication speed up distributed computation? ACM Symposium on Principles of Distributed Computing, PODC, pp. 166-175, 2014.
  34. Y.M. Chee, T. Feng, S. Ling, H. Wang, L. Zhang. Query-e?cient locally decodable codes of subexponential length, Computational Complexity, 22(1), pp. 159-189, 2013.
  35. S. Ling, I. Shparlinski, H. Wang. On the multidimensional distribution of the Naor–Reingold pseudo-random function, Mathematics of Computation, 83(289), pp. 2429-2434, 2014.
  36. S, Ling, K. Nguyen, H. Wang. Group signatures from lattices: Simpler, tighter, shorter, ring-based, Public Key Cryptography 2015 - Lecture Notes in Computer Science, 9020, pp. 427-449, 2015.
  37. K. Erdmann, K. J. Lim, K. M. Tan. The complexity of the Lie module, Proceedings of the Edinburgh Mathematical Society (Series 2), 57(2), pp. 393-404, 2014.
  38. K. J. Lim, K. M. Tan. The complexities of some simple modules of the symmetric groups, Bulletin of the London Mathematical Society, 45(3), pp. 497-510, 2013.
  39. L. Liu, L. Xiang. Semiparametric estimation in generalized linear mixed models with auxiliary covariates: a pairwise likelihood approach, Biometrics, 70(4), pp. 910–919, 2014.
  40. T. Hu, L. Xiang. Efficient estimation for semiparametric cure models with interval-censored data, Journal of Multivariate Analysis, 121, pp. 139–151, 2013.
  41. L. Xiang, K.W. Yau, H. Lee. The robust estimation method for a finite mixture of Poisson mixed-effect models, Computational Statistics & Data Analysis, 56(6), pp. 1994-2005, 2012.
  42. N. Alon, T. Lee, A. Shraibman. The cover number of a matrix and its algorithmic applications, Proceedings of APPROX, 2014.
  43. J. Briet, H. Buhrman, T. Lee, T. Vidick. All Schatten spaces endowed with the Schur product are Q-algebras, Journal of Functional Analysis, 262(1), pp. 1-9, 2012.